MathSciNet Relay Station
MathSciNet bibliographic data
MR1247356 14J17 (16S99)
Hodges, Timothy J. Noncommutative deformations of type-$A$ Kleinian singularities. J. Algebra 161 (1993), no. 2, 271–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement